Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Atrial fib, type 2 diabetes, high cholesterol. Prescribed with Simvastatin, Sotalol. Can these medications be taken together?

I am 70 yrs old. for 2 weeks in early june my doc put me on Pravastatin, I had servere mucsle pain. He stopped these, now wants me to start taking Simvastatin. I have Atrail fib and take Sotalol also on Warfarin . Type 2 Diabetes was diagnosed in June also high cholesterol . He said to start taking this other Statin in 2 weeks time . I am at a lost as to what to do, after reading all the comments on line. Amelia from sussex
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
in your case statin is definately indicated for preventive aspect
as in past you had a problem of muscle pain with pravastatin so need to stop it
now you can try with other molecule like simvastatin , initially start with low dose then gradually increase dose
if you got muscle pain then you need to stop it
adopt healthy life style
avoid food rich in fat like oil , dhee , butter , fried food ,red meat etc will also help you in controlling your cholesterol level
take care
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor